# SDR MASA2018020912962

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 8,481 hours, 5,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOPERATIVE.  SECURED THE MOUTH PIECE ON REAR OF THE MEGAPHONE.
